Volume 22, Number 3, July-September 2016
|Page(s)||862 - 871|
|Published online||14 June 2016|
Strict convexity and the regularity of solutions to variational problems∗
Dipartimento di Matematica e Applicazioni, Università degli Studi
di Milano-Bicocca, Via R. Cozzi
We consider the problem of minimizing where Ω is a bounded open subset of ℝN and L is a convex function that grows quadratically outside the unit ball, while, when | ∇v | < 1, it behaves like | ∇v | p with 1 <p< 2. We show that, for each ω ⊂ ⊂ Ω, there exists a constant H, depending on ω but not on p, such that both in particular, for every i = 1,...N, we have .
Mathematics Subject Classification: 49K10
Key words: Regularity of solutions / higher differentiability / strict convexity
© EDP Sciences, SMAI 2016
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.